Differential and Integral Equations

The existence of nonoscillatory solutions for first and second order delay differential equations

Jerry D. Schuur

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 5 (1993), 1195-1199.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370021923

Mathematical Reviews number (MathSciNet)
MR1230492

Zentralblatt MATH identifier
0780.34050

Subjects
Primary: 34K15

Citation

Schuur, Jerry D. The existence of nonoscillatory solutions for first and second order delay differential equations. Differential Integral Equations 6 (1993), no. 5, 1195--1199. https://projecteuclid.org/euclid.die/1370021923


Export citation